Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 86, Number 306

Combining maximal regularity and energy estimates for time discretizations of quasilinear parabolic equations
Georgios Akrivis, Buyang Li and Christian Lubich.
Math. Comp. 86 (2017), 1527-1552
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
An absolutely stable $hp$-HDG method for the time-harmonic Maxwell equations with high wave number
Peipei Lu, Huangxin Chen and Weifeng Qiu.
Math. Comp. 86 (2017), 1553-1577
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Mathematical and numerical analysis of the time-dependent Ginzburg–Landau equations in nonconvex polygons based on Hodge decomposition
Buyang Li and Zhimin Zhang.
Math. Comp. 86 (2017), 1579-1608
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Superconvergence by $M$-decompositions. Part I: General theory for HDG methods for diffusion
Bernardo Cockburn, Guosheng Fu and Francisco Javier Sayas.
Math. Comp. 86 (2017), 1609-1641
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Analysis of a hybridizable discontinuous Galerkin method for the steady-state incompressible Navier-Stokes equations
Aycil Cesmelioglu, Bernardo Cockburn and Weifeng Qiu.
Math. Comp. 86 (2017), 1643-1670
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Hessian recovery for finite element methods
Hailong Guo, Zhimin Zhang and Ren Zhao.
Math. Comp. 86 (2017), 1671-1692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
$2k$ superconvergence of $Q_{k}$ finite elements by anisotropic mesh approximation in weighted Sobolev spaces
Wenming He and Zhimin Zhang.
Math. Comp. 86 (2017), 1693-1718
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Some discrete inequalities for central-difference type operators
Hiroki Kojima, Takayasu Matsuo and Daisuke Furihata.
Math. Comp. 86 (2017), 1719-1739
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Chebyshev rootfinding via computing eigenvalues of colleague matrices: when is it stable?
Vanni Noferini and Javier Pérez.
Math. Comp. 86 (2017), 1741-1767
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A posteriori error control for the binary Mumford-Shah model
Benjamin Berkels, Alexander Effland and Martin Rumpf.
Math. Comp. 86 (2017), 1769-1791
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Penalty methods with stochastic approximation for stochastic nonlinear programming
Xiao Wang, Shiqian Ma and Ya-xiang Yuan.
Math. Comp. 86 (2017), 1793-1820
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Accelerated Uzawa methods for convex optimization
Min Tao and Xiaoming Yuan.
Math. Comp. 86 (2017), 1821-1845
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Note on “The smoothing effect of integration in $\mathbb{R}^{d}$ and the ANOVA decomposition”
Michael Griebel, Frances Y. Kuo and Ian H. Sloan.
Math. Comp. 86 (2017), 1847-1854
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The ANOVA decomposition of a non-smooth function of infinitely many variables can have every term smooth
Michael Griebel, Frances Y. Kuo and Ian H. Sloan.
Math. Comp. 86 (2017), 1855-1876
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On generalized averaged Gaussian formulas. II
Miodrag M. Spalević.
Math. Comp. 86 (2017), 1877-1885
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On $𝜖$ approximations of persistence diagrams
Jonathan Jaquette and Miroslav Kramár.
Math. Comp. 86 (2017), 1887-1912
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
A Christoffel function weighted least squares algorithm for collocation approximations
Akil Narayan, John D. Jakeman and Tao Zhou.
Math. Comp. 86 (2017), 1913-1947
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields
Jose Ignacio Burgos Gil and Ariel Pacetti.
Math. Comp. 86 (2017), 1949-1978
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
On the arithmetic dimension of triangle groups
Steve Nugent and John Voight.
Math. Comp. 86 (2017), 1979-2004
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
The BMR freeness conjecture for the 2-reflection groups
Ivan Marin and Götz Pfeiffer.
Math. Comp. 86 (2017), 2005-2023
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content